# SDR ABXA010487

- Difficulty date: August 31, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99196192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT STATION 737R WAS CRACKED BETWEEN "Z" ANGLE FASTENERS. MAINTENANCE REPAIRED THE FRAME IAW ABX EA 53400320-001-1.
